# SDR 0700125642

- Difficulty date: January 16, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 32,213 hours, 12,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 2L AND EMERGENCY PROXIMITY LIGHTS AT PASSENGER SEATS 20-23 INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK AND BATTERY AT DOOR 2L CEILING.  FLOOR TRACK EMERGENCY LIGHTS CHECK NORMAL.
